Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heartburn
Dec 2, 2010

Hi Dr. Henry....I have read your article regarding this matter however, I do have one concern. My current cocktail consists of Viread, Videx(@250mg) and Isentress. I occasionally get very severe heartburn even though I try to avoid the "trigger" foods. I know the Videx is very hard on my pancreas. Is the heartburn a warning sign that my pancreas may be damaged? Thank you for your anticipated help.

Response from Dr. Henry

Though heartburn can be linked to pancreatitis often due to other condition (including s such as use of certain irritating drugs (ie aspirin or alcohol),certain foods (such as caffeine or spicy good),gastric reflux or H pylori infection. Making proper diagnosis and treating appropriately if possible is recommended. Pancreatitis can often be diagnosed with a blood test for pancreatic enzynes (such as lipase or amylase) as well as a clinical exam and/or imaging of pancreas. Videx can trigger or contribute to pancreatitis but for heart burn often another main cause. KH



Previous
Treatment
Next
Regarding night sweats

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement